# SDR SWAA2016111409616

- Difficulty date: November 1, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY FLASHLIGHT BASE BROKEN.  R&R FLASHLIGHT BASE IAW CMM.
